# SDR SIMA200735101

- Difficulty date: December 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 11,157 hours, 9,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 14521325405
- Part serial: 1456148811
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT THREW FL240 ON EICAS MESSAGE "EMER LT NOT ARMED" AND "ELEC EMER ABNORMAL".  RAN CHECK LIST PER AOM VOL 1.  CREW ELECTED TO RETURN TO LAX.  DECLARED AN EMERGENCY.  AIRCRAFT LANDED AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  FOLLOWED ETN EM-24-023 REMOVED AND REPLACED ELECTRICAL CONTROL PANEL IAW EMB EM 24-00-01.  ALL REQUIRED CHECKS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
